On the Existence of Solutions for Stationary Mean-Field Games with Congestion

David Evangelista, Diogo A. Gomes

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Mean-field games (MFGs) are models of large populations of rational agents who seek to optimize an objective function that takes into account their location and the distribution of the remaining agents. Here, we consider stationary MFGs with congestion and prove the existence of stationary solutions. Because moving in congested areas is difficult, agents prefer to move in non-congested areas. As a consequence, the model becomes singular near the zero density. The existence of stationary solutions was previously obtained for MFGs with quadratic Hamiltonians thanks to a very particular identity. Here, we develop robust estimates that give the existence of a solution for general subquadratic Hamiltonians.
Original languageEnglish (US)
Pages (from-to)1365-1388
Number of pages24
JournalJournal of Dynamics and Differential Equations
Volume30
Issue number4
DOIs
StatePublished - Sep 11 2017

Fingerprint Dive into the research topics of 'On the Existence of Solutions for Stationary Mean-Field Games with Congestion'. Together they form a unique fingerprint.

Cite this